# SDR SWIA202052769

- Difficulty date: September 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 14,490 hours, 8,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD WET AREA FR 17 CROSSBEAM AS MARKED IN BETWEEN LT AND RT FLOOR TRACKS.  C-CHECK RO 9/24/2020.  PERFORMED CUTOUT OF CORROSION ON FRAME 17 CROSSBEAM.  FABRICATED AND INSTALLED FILLER AND DOUBLER, REF EMB SRM. ADDED WEIGHT DOES NOT CHANGE WEIGHT AND BALANCE.  SEE CONTINUATION CARD FOR WORK PERFORMED.
